# SDR REXA2013061400994

- Difficulty date: June 14, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN FWD TOP CORNER IS GOUGED.  REMOVED GOUGE ON PAX DOOR OUTER SKIN FWD TOP CORNER IAW REO 690-52-11-236.
